Page 2 of 2 FirstFirst 12
Results 11 to 12 of 12

Thread: has anyone cut a 100 mg tab of vimpat into half?

  1. #11
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    NY
    Posts
    518

    Default

    Hi bevali,

    My Epi told me that if I ever have to go off or lower my dosage of vimpat I have to do it very slowly. I'm to cut back 50 mg. for 1 wk. and then cut back another 50 mg. I had to do the same thing when going on vimpat
    and many other AED's that I've tried. I have had withdraw sz. in the past changing AED's but after a couple of days things are back to normal. What I hated more than anything is when my AED's became toxic and that's when I
    would have to cut back on them. For no reason the drug level just got high and I felt like I was drunk. It would take 2-4 days for me to get things straightened up again. I wish you the best of luck and May God Bless You!

    Sue

  2. #12

    Default

    Ask your pharmacist.

Page 2 of 2 FirstFirst 12

Similar Threads

  1. beating up other half in my sleep lol
    By houghchrst in forum General Neurology & Rare Disorders
    Replies: 3
    Last Post: 01-20-2012, 11:12 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.